# SDR ASAA2017092522051

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 8,091 hours, 2,721 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA058245
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 8,091 hours, 2,721 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL LEAK. GROUNDED - YES. RAN NR 1 ENGINE, FOUND FUEL LEAKING FROM FUEL PUMP PAD DRAIN AND TO BE OUT OF LIMITS IAW AMM 71-71-00-200-801-F00 FIG 605 LEAK LIMIT TABLE. REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP, REF AMM 73-11-11. OPS & LEAK CHECKED GOOD. GROUND VERIFICATION CHECKS GOOD. NO LEAKS NOTED.
